# SDR EIA2004062

- Difficulty date: July 20, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EA HOLES HAVE BREAKUP CONDITION ON CENTER OF STRINGER END FITTING NR 23 AT THE BS 1241 AFT RT SIDE.  REMOVED AND INSTALLED NEW END FITTING PER B747 SRM 51-30-02 PAGE 8-9 AT BS 1241 STR NR 23R.  FABRICATED AND INSTALLED NEW STRINGER NR 23 RT STA 1241 PER B747 SRM 51-30-02 PAGES 8-9.  FABRICATED AND INSTALLED NEW INTERCOSTAL WEB AT BS 1241-1258 STR, 23R PER B747 SRM 51-30-02 PAGES 2-3 AND B747 SRM 51-30-02 PAGES 8-9, REPLACED STR 23 AT BS 1241-1265 RT.
